# SDR SWIA201126898

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 25,786 hours, 35,102 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WOULD NOT RETRACT.  (FLT 6269)  REPLACED RIGHT MLG ACTUATOR.  P/N 19595-000-8, S/N OFF T98141.
